# SDR SIMA20180815013

- Difficulty date: August 15, 2018
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 28,814 hours, 24,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN IS CRACKED AROUND 3 FASTNERS ON FR 79 RT SIDE BELOW VERITCAL STAB. C/A-COMPLETE:REPAIRED FUSELAGE EXTERNAL SKIN CRACK ON FRAME 79 RT SIDE BELOW VERTICAL STAB IAW SRM 53-32-01. SEE WIPS AND TASKS FOR DETAILS.
